# SDR AALA201806189024

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 57,450 hours, 25,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPENER PRESSURE LOW. SERVICED THE L1 DOOR DAMPENER IAW AMM 52-10-00-614-001-A.
